# SDR 0000053221

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Seat 1,2,3&6
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY ESCAPE PATH LIGHTING, THE LIGHTS ON SEATS 1, 2, 3, 6, 7, AND 8 DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE POWER SUPPLY UNIT 110WL1 AND BATTERIES.  OPERATIONAL CHECK OK.
